Title: Rapid variation with remainder and rates of convergence
Authors: Beirlant, Jan ×
Willekens, Erik #
Issue Date: 1990
Publisher: Applied probability trust
Series Title: Advances in applied probability vol:22 issue:4 pages:787-801
Abstract: In this paper, we refine the concept of GAMMA-variation up to second order, and we give a characterization of this type of asymptotic behaviour. We apply our results to obtain uniform rates of convergence in the weak convergence of renormalised sample maxima to the double exponential distribution. In a second application we derive a rate of convergence result for the Hill estimator.
ISSN: 0001-8678
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Faculty of Science - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science